Research ArticleOpen accessPrediction Intervals for Future Observations Based on Samples of Random SizesMohammad Z. Raqab, Haroon M. BarakatJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 2 Jan 2018 · 7,902 accessesView PDFCite
Author
1 article in our journalsMohammad Z. Raqab
The University of Jordan, JordanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.